# SDR MALA080083

- Difficulty date: May 8, 2008
- Submitted: May 9, 2008
- Operation: Air carrier
- Aircraft: N425XJ
- Make and model: Saab 340B
- Aircraft serial: 340B425
- Aircraft time: 24,712 hours, 27,447 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERY PACK P/N 3301-51 S/N 2028 LOCATION 21LN FAILED FUNCTIONAL TEST IAW TASK CARD 335003.  REMOVED AND REPLACED EMERGENCY LIGHT POWER SUPPLY IAW AMM 33-50-01.
